# SDR DALA2020062322504

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 63,760 hours, 23,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RT AFT OVERWING ESCAPE LIGHT AND RT OVERWING ESCAPE GROUND LIGHT INOPERATIVE. FOUND M1670 EMERGENCY EXIT LIGHT CHARGER ASSY FAILED.  R & R M1670 IAW AMM 33-51. OPS CHECKED GOOD.
